# SDR DLL10962221

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Fuselage
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, THERE WAS A LOUD BANG FROM UNDER AREA NEAR 2R DOOR.  SHORTLY AFTER AFT PART OF CABIN BEGAN TO FILL WITH SMOKE.  ALL PACKS AND ENG BLEEDS SHUT OFF AND SMOKE STOPPED.  FOUND ACM SEIZED, REPLACED ACM.
